# SDR UIEA2025052100653

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S6582622
- Part serial: 146479
- Condition: Damaged
- Location: Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER VHF COMM ANTENNA DAMAGE.( REPLACED CENTER VHF COMM ANTENNA LOWER FUSELAGE. PERFORM OPS TEST, TEST OK IAW AMM 23-12-03 & AIPC 23-12-03-02B. )
